# SDR FDEA201308061798

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362005
- Condition: Damaged
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TE AT BS 310.5 HAS AREAS WITH GOUGES, NICKS AND SCRATCHES.  REMOVED NICKS, GOUGES, AND SCRATCHES IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III. R & R TEE RBL 68 - LBL 68 IAW SRM 51-40-02 AND DWG 141N5810, CAT "A" MAJOR REPAIR.
